MathSciNet Relay Station
MathSciNet bibliographic data
MR2397345 05C12 (05C20 05C38)
Parker, Darren B.; Westhoff, Randy F.; Wolf, Marty J. On two-path convexity in multipartite tournaments. European J. Combin. 29 (2008), no. 3, 641–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement